# SDR ASOA201000679

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 REINFORCEMENT DOUBLERS, 2EA ON LT SIDE AT LBL9.0 AND 1EA ON RT SIDE AT RBL9.0 ARE CORRODED AND REQUIRE REPLACEMENT. (EC) (RESOLVED ON W/O: 155620 TASKCARD: N/R-00417 ) FABRICATED NEW BA670-30069-7 DOUBLER, USING S6144-33 SALVAGE ANGLE P/O T000002550 IAW DWG BA670-30069 REV A.  FABRICATED NEW BA670-30069-11 DOUBLER, USING S6144-33 SALVAGE ANGLE P/O T000002550 IAW DWG BA670-30069 REV A. FABRICATED NEW BA670-30069-8 DOUBLER, USING S6144-33 SALVAGE ANGLE P/O T000002550 IAW DWG BA670-30069 REV A.  PRIMED AND TOPCOAT APPLIED TO NEW PARTS IAW SRM 51-25-00. FABRICATED NEW BA670-30069-9 DOUBLER FOR LT SIDE, USING S6144-33 SALVAGE ANGLE P/O T000002550 IAW DWG BA670-30069, REV A.  INSP REF NDTM 51-20-006. NO DEFECTS IN 4 (EA) FABRICATED DOUBLERS.
